<  Back to the Polytechnique Montréal portal

Transverse transmission theory for multilayer planar microwave circuits

Ke Wu, Cheuk-Yu Edward Tong and Pierre Saguet

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/32735/
Journal Title: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields (vol. 7, no. 4)
Publisher: Wiley
DOI: 10.1002/jnm.1660070402
Official URL: https://doi.org/10.1002/jnm.1660070402
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:23
Cite in APA 7: Wu, K., Tong, C.-Y. E., & Saguet, P. (1994). Transverse transmission theory for multilayer planar microwave circuits. International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 7(4), 225-238. https://doi.org/10.1002/jnm.1660070402

Statistics

Dimensions

Repository Staff Only

View Item View Item